Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking btn plus for baldness, slow erection. Does it have any side effect?

hi .i m 21 and is under the supervision of a recognised dermatologist for baldness .from 2 months he is continuously prescribing me btn plus(biotin+ finasteride )i almost continued for 1&a half month but now fear to continue that such a long dosage may cause some problem as it contains finasteride .also nowadays i m getting slow erection .is such a long dose of btn plus the cause for it?should i stop its intake?does it causes permanent disorder& how long it should be continued?
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cosmetic & Plastic Surgeon 's  Response
dear, You have not mentioned dosage of finastride. safe is 1 mg at night for a maximum of 5-6 months. and that too is given if you have undergone hair transplant ! consider FUE for your baldness as permanent solution. Further, sloww erection is temporary. believe me, nothing will happen to you. Stop the drugs now and if you are really serious about baldness getting cured, consider Hair Transplant. bye.
Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor